Ergodic properties of highly degenerate 2D stochastic Navier-Stokes equations


Journal Article

This Note presents the results from "Ergodicity of the degenerate stochastic 2D Navier-Stokes equation"; by M. Hairer and J.C. Mattingly. We study the Navier-Stokes equation on the two-dimensional torus when forced by a finite dimensional Gaussian white noise and give conditions under which the system is ergodic. In particular, our results hold for specific choices of four-dimensional Gaussian white noise. © 2004 Académie des sciences. Published by Elsevier SAS. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Hairer, M; Mattingly, JC

Published Date

  • December 15, 2004

Published In

Volume / Issue

  • 339 / 12

Start / End Page

  • 879 - 882

International Standard Serial Number (ISSN)

  • 1631-073X

Digital Object Identifier (DOI)

  • 10.1016/j.crma.2004.09.035

Citation Source

  • Scopus